| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device therapy cable was intermittently working.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and duplicated the reported issue.Stryker replaced the device's therapy cable connection to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.